# SDR REXA2024070300501

- Difficulty date: June 20, 2024
- Submitted: July 3, 2024
- Operation: Air carrier
- Aircraft: N314PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15314
- Aircraft time: 22,356 hours, 16,828 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: CC67034094JP1
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H F.S. 280 CROSSBEAM FOUND TO BE CORRODED.  INSTALLED LH FS 280 CROSSBEAM, IAW CRJ-900 SRM 51-42-06-001-001-A01, 51-42-13-001-001-A01 AND 51-42-21-001-001-A01
